# SDR AC2A201312040001

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N921GL
- Make and model: Skrsky S92A
- Aircraft serial: 920199
- Aircraft time: 209 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 9210615801103
- Part serial: B07401099
- Condition: Deteriorated
- Location: Zone 400
- Part time: 209 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE MAIN ROTOR DAMPER OTBD BARREL NUT FOUND DAMAGED ON DAILY INSPECTION.  REMOVED FAULTY BLUE DAMPER ASSEMBLY, PN 92106-15801-103 AND INSTALLED NEW DAMPER ASSEMBLY OF SAME PN.  INSPECTED ALL OTHER DAMPERS IN SERVICE AND REPORTED INCIDENT TO TECHNICAL REPRESENTATIVE AND INSPECTION DEPARTMENT.
